# SDR DALA2017050503600

- Difficulty date: April 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 42,550 hours, 19,363 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rod End
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND RUDDER CONTROL POSITION ROD ENDS CORRODED & DAMAGE.  REMOVED RUDDER CONTROL ROD. INSTALLED RUDDER CONTROL ROD IAW  AMM 27-21.
